# SDR FDEA200906041927

- Difficulty date: June 4, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727233
- Aircraft serial: 22345
- Aircraft time: 40,972 hours, 30,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65176642
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AREA STA 560 STR 19L PRELOAD SPRING DRUM WEB HAS CRACK. REMOVED AND INSTALLED C1 DOOR MECHANISM SPRING CARTRIDGE ASSY.  REMOVED WEB AND FABRICATED NEW WEB, HEAT TREATED TO T6 CONDITION, TREATED, PRIMED & INSTALLED NEW FABRICATED WEB IAW SRM 51-30-2, 51-20-1   FIG (3), 53-10-2 FIG (3), 51-10-2 & FAS ER 237153-801 REV A.  OPS CHECK GOOD ON C1 DOOR MECHANISM SPRING CARTRIDGE ASSY IAW AMM 52-35-021-4.
